# SDR C2XA01IA206

- Difficulty date: April 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION STRINGER 10 ON THE RIGHT WING WAS FOUND TO BE CRACKED AT ACCESS PANEL 622DB.  MAINTENANCE PERFORMED A DOUBLER REPAIR IN ACCORDANCE WITH CONTINENTAL EXPRESS ENGINEERING CHANGE EC5710-01010, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
